# SDR CA140530007

- Difficulty date: May 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,278 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 4042322
- Condition: Cracked
- Location: Lt Wing
- Part time: 17,200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING EVENT 4 INSPECTIONS, FOUND IN THE LT WHEEL WELL AT WS 49 RIB, THE REINFORCEMENT RIBAND THE LANDING GEAR BUMPER ASSY ATTACH BRACKET, CRACKED.  ON REMOVAL OF THE REINFORCEMENT RIB, IT WAS FOUND THAT THE WING RIB WHICH RUNS THE WIDTH OF WHEEL WELL, WAS ALSO CRACKED.   IT WAS FOUND ON THE FOLLOWING ACFT THE SAME CRACKED RE-INFORCEMENT RIB AND BUMPER ASSY, BUT NOT THE WING RIB,  RT REINFORCEMENT RIBAND BOTH LT & RT BUMPER ASSY.  BOTH LT & RT REINFOCEMENT RIB  AND BOTH LT & RT BUMPER ASSY.
